# SDR AALA202305175865

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 31,967 hours, 13,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OVERWING EXIT EMERGENCY LIGHT DID NOT ILLUMINATE DURING TEST. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1670 PER JOB CARD 08C20033004.
